# SDR DHL2006572509

- Difficulty date: January 5, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND NR 110979; FWD CARGP FUSELAGE INNER SKIN AT STR 28L BS 580-600 HAS HEAVY CORROSION.   CUT OUT DAMMAGED AREA OF SKIN AT STR 28L BETWEEN BS 580-600 DIM 19 INCH X 3 INCH FABBED DOUBLER 2024-T3 .100 PO 9002507 29.75 INCH X 12.0 INCH AND FILLER 2024T3 .090 18.0 INCH X 3.125 INCH IAW SRM 53-30-2 FIG 2 AND 53-30-3 FIG 3 TREATED AND PRIMED REPAIRS IAW SRM 51-10-2 INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 3 THIS REPAIR CAT (B).
